# SDR SWAA2018052122128

- Difficulty date: April 6, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 69,291 hours, 41,206 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Tie Down
- Part number: 143A940310
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO NET TIE DOWN PADS CORRODED AT BS 440, STR 23L.  REPAIRED TIE DOWN PADS PER ER AND EA.
